Number of participants: 2 – 14 people
Intended Travel date: 13th Dec 2018 – 31st Dec 2018
Cruise line: Holland America Westerdam

Westerdam Cruise Destinations Time Table
Hong Kong, China 10 Dec d2300
Naha, Japan 13 Dec 0800-1700
Ishigaki, Japan 14 Dec 0800-1700
Keelung, Taiwan 15 Dec 0800-1800
Kaohsiung, Taiwan 16 Dec 0800-1800
Manila, Philippines 18 Dec 0800-1800
Hong Kong, China 20 Dec 0700-2300
Halong Bay, Vietnam 22 Dec 0700-2300
Da Nang, Vietnam 24 Dec 0700-2300
Ho Chi Minh City, Vietnam 26 Dec 0800-2300
Sihanoukville, Cambodia 28 Dec 0600-1800
Laem Chabang (Bangkok), Thailand 29 Dec a1000
Ko Samui, Thailand 31 Dec 0800-1500
Singapore 02 Jan a0700

 

Holland America Westerdam Cruise

Westerdam Cruise Itinerary Detail

Naha, Japan (13 Dec 0800-1700)

Program 01: Okinawa Highlights (6.0 hours)

8:00 Ship arrival
9:00 English-Speaking-Guide waits with welcome-board and proceeds to tour by chartered car/coach.
Visit Former Japanese Naval Underground Headquarters
Visit Himeyuri Monument
Visit Peace Memorial Park
Visit Okinawa World & Gyokusendo Cave
Lunch en route (on clients’ own account)
15:00 Return at the port
17:00 Ship departure

Trip Price

Number of participants 2 4 6 8 10 12 14
Price per person (USD) 387 250 182 148 158 146 138

Inclusions

  • English-Speaking-Guide (licensed)
  • Chartered car/coach including high-way and parking fee
  • Entrance fee: Former Naval Underground HQ, Okinawa World & Gyokusendo Cave

Exclusions

  • Meals & Drinks
  • Tips for Guide and Driver

Program 02: Ryukyu Dynasty History (6.0 hours)

8:00 Ship arrival
9:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach.
Visit Syuri Castle
Visit Tama-udun Royal Mausoleum
Stroll Kinjo-cho stone pavement
Visit Shikinaen (Ryukyu-garden)
Stroll Tsuboya pottery street & International street (for shopping)
15:00 Return at port
17:00 Ship departure

Trip Price

Number of participants 2 4 6 8 10 12 14
Price per person (USD) 390 250 182 150 155 147 138

Inclusions

  • English-Speaking-Guide (licensed)
  • Chartered car/coach including high-way and parking fee
  • Entrance fee: Syuri Castle, Tama udun, Shikinaen

Exclusions

  • Meals & Drinks
  • Tips for Guide and Driver

Keelung, Taiwan (15 Dec 0800-1800)

Program: Taipei Highlights (7.0 hours)

08:00 Cruise arrival, pick up from Keelung Harbor transfer to Taipei City
09:00 Visit to
National Palace Museum
The Grand Hotel Taipei (outside building)
Bao-An Temple
Chiang Kai-shek Memorial Hall
Taipei 101 Building (NOT incl. observatory ticket)
16:00 Transfer back to Keelung harbor
16:30 Arrive in Keelung harbor
18:00 Cruise Departure

Trip Price

Number of participants 2 4 6 8 10 12 14
Price per person (USD) 278 170 130 125 109 102 95

Inclusions

  • English-Speaking-Guide (licensed)
  • All transfers with air-conditioned private vehicle
    2-6 Pax: 8-seater Van
    8-14 Pax: 18-seater Minibus
    16-18 Pax: 40-seater Coach
  • Admission fee as above mentioned
  • Insurance

Exclusions

  • Meals & Drinks
  • Tips for Guide and Driver
  • Personal expenses
  • Hotel accommodation

Kaohsiung, Taiwan (16 Dec 0800-1800)

Program: Kaohsiung Highlights (7.0 hours)

08:00 Cruise arrival, pick up from Kaohsiung Harbor transfer to Taipei City
09:00 Visit to
Spring and Autumn Pavilion
Fo Guan Shan (Buddha Memorial Center)
Love River (Pass by)
Dream Mall
Pier-2 Art Center
16:00 Transfer back to Kaohsiung harbor
16:30 Arrive in Kaohsiung harbor
18:00 Cruise Departure

Trip Price

Number of participants 2 4 6 8 10 12 14
Price per person (USD) 242 138 105 102 90 82 79

Inclusions

  • English-Speaking-Guide (licensed)
  • All transfers with air-conditioned private vehicle
    2-6 Pax: 8-seater Van
    8-14 Pax: 18-seater Minibus
    16-18 Pax: 40-seater Coach
  • Admission fee as above mentioned
  • Insurance

Exclusions

  • Meals & Drinks
  • Tips for Guide and Driver
  • Personal expenses
  • Hotel accommodation

Manila, Philippines (18 Dec 0800-1800)

Program: Manila Day Tour (6 – 7 hours)

08:00 Ship arrival
09:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach.
Visit Fort Santiago
Visit Casa Manila in Intramuros
Visit San Agustin Church
Visit National Museum
15:30 Return at port
18:00 Ship departure

Trip Price

Number of participants 2 4 6 8 10
Price per person (USD) 132 95 86 70 65

Inclusions

  • Manila city tour program based on requested itinerary
  • Transportation by air-conditioned private van for up to 10 pax
  • Transportation by air-conditioned private coaster for up to 12 pax
  • Lunch at Singing Cooks and Waiters (less USD 12 per person if no lunch)
  • Pick up and drop off at port terminal
  • Entrance to tourist spots
  • Light snack & bottled drinking water during tour
  • Service of tour guide

Exclusions

  • Philippines tourist visa if any
  • Beverages and other items which are not included in the meal plan
  • Philippine local bank charge USD 20 per transaction
  • Tip for driver/guide USD 3 per person

Hong Kong, China (20 Dec 0700-2300)

Program: Hong Kong Highlights 1 Day (8.0 hours)

9:00 Day tour start
Client take the ride of Star Ferry across between at Kowloon side and Hong Kong Island, can experience seeing the Victoria harbor.
Visit Victoria Peak – Peak Tram
Visit Aberdeen Fishing Village
Visit Stanley Market
Visit Man Mo Temple
Visit Jade Market (Yaumatei)
After trip end will direct transfer back to port.

Trip Price

Number of participants 2-4 5-6 7-8 9-10 11-13 14-15
Price per person (USD) 288 145 117 104 95 85

Inclusions

  • Tidy coach with air condition (20 seaters)
  • English professional guide
  • Miscellaneous charges, car park, port fee, tunnels fee
  • Attractions entrance ticket – Victoria peak one way tram: US $3/pax
  • One bottle of mineral water for each
  • Ferry Cross the Harbour: US $1/pax

Exclusions

  • Sampan ride: US $9
  • Tip for driver/guide US $4 per person

Halong Bay, Vietnam (22 Dec 0700-2300)

Program: Halong Bay Cruise (6.0 hours)

7:00 Ship arrival
8:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach.
Transfer to Tuan Chau Wharf to board a traditional-style boat
Visit Rocky Dog (Cho Da)
Visit Fighting Cock (Ga Choi)
Visit Incent Burner Islet (Dinh Huong)
Visit Heaven Cave (Thien Cung Cave)
Visit Amazing Cave (Sung Sot Cave).
Stop Ba Hang Floating Fishing village
Stop Luon Cave for kayak (Optionals)
14:00 Return at port
23:00 Ship departure

Trip Price

Number of participants 2 4 6 8 10 12 14
Price per person (USD) 182 132 113 104 105 102 98

Inclusions

  • Round trip transfer from the port to Tourist wharf in Halong in private air-conditioned vehicle
  • Private 4-hour or 6-hour cruise in Halong Bay in a traditional wooden junk
  • English-speaking guide
  • Lunch as indicated in the itinerary (for 6-hour option)
  • Entrance fee and port fee
  • Bottle of drinking water

Exclusions

  • Optional Kayaking: US$ 20.00 per kayak (for 2 people)
  • Pre & After accommodation
  • Other drinks
  • Tips
  • Other personal expenses

Da Nang, Vietnam (24 Dec 0700-2300)

Program 01: Explore the Old Citadel of Hue (8.0 hours)

7:00 Ship arrival
8:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach.
Transfer to Hue City and have a scenic upstream boat trip along the Perfume River
Visit Thien Mu Pagoda
Visit the Imperial Citadel and Forbidden City
Visit the Royal Tomb of Emperor Khai Dinh
Visit Dong Ba market
16:00 Return at port
23:00 Ship departure

Trip Price

Number of participants 2 4 6 8 10 12 14
Price per person (USD) 122 98 88 85 84 81 78

Inclusions

  • Round trip transfer from the port in Chan May to Hue in private air-conditioned vehicle
  • English-speaking guide
  • Lunch as indicated in the itinerary
  • Entrance fee and port fee
  • Bottle of drinking water

Exclusions

  • Pre & After accommodation
  • Other drinks
  • Tips
  • Other personal expenses

Program 02: Hoi An Ancient Town (8.0 hours)

7:00 Ship arrival
8:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach.
Transfer to Hoi An City and have a scenic upstream boat trip along the Perfume River
Visit Japanese Covered Bridge
Visit Pottery Museum
Visit Tan Ky old house
Visit Cantonese Congregation
Stroll Silk Street
Visit Chinese temples and pagodas
Transfer back to Da Nang City
Visit Marble Mountain
Visit Non Nuoc Beach
Visit Cham Museum in Danang City
16:00 Return at port
23:00 Ship departure

Trip Price

Number of participants 2 4 6 8 10 12 14
Price per person (USD) 128 105 95 90 95 92 87

Inclusions

  • Round trip transfer from the port in Chan May to Danang, Hoi An in private air-conditioned vehicle
  • English-speaking guide
  • Lunch as indicated in the itinerary
  • Entrance fee and port fee
  • Bottle of drinking water

Exclusions

  • Pre & After accommodation
  • Other drinks
  • Tips
  • Other personal expenses

Ho Chi Minh City, Vietnam (26 Dec 0800-2300)

Program 01: The Must-see Sites of Saigon

7:00 Ship arrival
8:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach.
Visit Reunification Palace
Visit Notre Dame Cathedral
Visit Post Office – a masterpiece of French Architecture
Stroll China Town
Visit Ben Thanh Market
16:00 Return at port
23:00 Ship departure

Trip Price

Number of participants 2 4 6 8 10 12 14
Price per person (USD) 150 110 95 89 90 86 85

Inclusions

  • Round trip transfer from the port in Phu My Port to Ho Chi Minh City in private air-conditioned vehicle
  • English-speaking guide
  • Lunch as indicated in the itinerary
  • Entrance fee and port fee
  • Bottle of drinking water

Exclusions

  • Pre & After accommodation
  • Other drinks
  • Tips
  • Other personal expenses

Program 02: Explore the Fascinating Mekong (9.0 hours)

7:00 Ship arrival
8:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach.
Transfer from Phu My Port to My Tho and enjoy an interesting boat trip on Tien Giang River
Visit Vinh Trang Pagoda
Visit local homes and orchards, a coconut candy workshop, as well as a honeybee farm.
Visit a sampan ride through palm-shaded creeks
Enjoy performance of traditional Southern singing
17:00 Return at port
23:00 Ship departure

Trip Price

Number of participants 2 4 6 8 10 12 14
Price per person (USD) 160 112 95 88 90 86 82

Inclusions

  • Round trip transfer from the port in Phu My Port to Mekong Delta in private air-conditioned vehicle
  • English-speaking guide
  • Lunch as indicated in the itinerary
  • Entrance fee and port fee
  • Bottle of drinking water

Exclusions

  • Pre & After accommodation
  • Other drinks
  • Tips
  • Other personal expenses

Sihanoukville, Cambodia (28 Dec 0600-1800)

Program: Sihanouk Ville Sightseeing Tours (Lunch) (8.0 hours)

6:00 Ship arrival
8:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach.
Visit Wat Kraom (Lower Wat)
Visit Kampign Chhas Primary School
Stroll Golden Lion II
Visit Phsar Leu Local market
Visit Kbal Chhay Waterfalls
16:00 Return at port
23:00 Ship departure

Trip Price

Number of participants 2 4 6 8 10 12 14
Price per person (USD) 130 109 102 120 110 106 100

Inclusions

  • Round trip transfer from the port in Sihanouk Ville in private air-conditioned vehicle
  • English-speaking guide
  • Lunch as indicated in the itinerary
  • Entrance fee and port fee
  • 1 bottle of water

Exclusions

  • Pre & After accommodation
  • Other drinks
  • Tips
  • Other personal expenses

Laem Chabang (Bangkok), Thailand (29 Dec a1000)

Program 01: Glimpse of Bangkok (7.0 hours)

6:00 Ship arrival
8:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach.
Visit Jim Thompson House Museum – an elaborate complex of six old teak homes
Visit Wat Phrakaew (the Temple of the Emerald Buddha)
Visit Grand Palace – the Emerald Buddha
Passing the Royal Barges Museum
Visit Temple of the Dawn (Wat Arun)
15:00 Return at port
23:00 Ship departure

Trip Price

Number of participants 2 4 6 8 10
Price per person (USD) 200 123 118 113 108

Inclusions

  • Round trip transfer from Laem Chabang port in Bangkok in private air-conditioned vehicle
  • English-speaking guide
  • Lunch as indicated in the itinerary
  • Entrance fee and port fee
  • 1 bottle of water

Exclusions

  • Pre & After accommodation
  • Other drinks
  • Tips
  • Other personal expenses

Program 02: Bangkok Grand Palace & Venice of East (8.0 hours)

6:00 Ship arrival
8:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach.
Visit Temple of the Dawn (Wat Arun)
Stroll Chao Phraya River
Visit Grand Palace – the Emerald Buddha & Wat Pho
Visit the Wat Phra Kaew, known as the Temple of the Emerald Buddha
16:00 Return at port
23:00 Ship departure

Trip Price

Number of participants 2 4 6 8 10
Price per person (USD) 198 140 135 130 125

Inclusions

  • Round trip transfer from Laem Chabang port in Bangkok in private air-conditioned vehicle
  • English-speaking guide
  • Lunch as indicated in the itinerary
  • Entrance fee and port fee
  • 1 bottle of water

Exclusions

  • Pre & After accommodation
  • Other drinks
  • Tips
  • Other personal expenses